Got it yet?

Benway

Lover of the Year of the Cow
Joined
Nov 9, 2017
Messages
5,498
Reaction score
5,320
Points
203
Age
44
Location
Merry olde Englandeshire
We have another member experiencing possible problems from possilbe previous exposure as well. Symptoms?
It cleared up on its own in the end and I'm back home! Thank goodness.
I started getting brain fog and fatigue within minutes rather than later in the day and after half an hour had to get the bus home. After I'd eaten (an hour after the shot), which due to my usual problem usually makes me really tired, I had an adrenaline rush and my heart started racing, which lasted for hours. My pulse was measured at 120 (should have been less than 90). A couple of hours later it was down to 100, then a bit later heart was normal (though still on the high side). Blood test results all normal. I still have brain fog though and I'm a bit achy.
They were confused, as they have no information on this as a possible side effect. I guess I'm a mutant!
 

GoneWestUtah

Anomaly Detected
Joined
Jan 28, 2021
Messages
735
Reaction score
1,108
Points
133
Location
Utah, USA
Wow! Are you taking niacin?

Glad you got over the worst of it!

I posted before that I feel guilty for having had zero side effects.
 
  • Like
Reactions: Benway

Lone Wolf

Truth Seeker
Joined
May 30, 2020
Messages
2,078
Reaction score
2,399
Points
153
Age
40
Location
Deep Space
I'm taking my chances, but I'm sitting it out. But the bandana will stay on until I feel it's actually safer to remove it.
 
  • Like
Reactions: Paulm